# SDR UALA2011012700458

- Difficulty date: January 26, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 64,673 hours, 23,773 cycles
- Engine: Pwa PW2040
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MICROPHONE IN F-O OXYGEN MASK NOT WORKING.  REPLACED O2 CREW OXYGEN MASK STOWAGE BOX IAW MM, SYS RESTORED.
